# SDR 250TR0045

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 654610913
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LUG ON THE RIGHT MAIN GEAR BEAM ARM HAS AN INDICATION OF A DEFECT.  REPLACED WALKING BEAM ARM PER 737 MM 32-11-00.
